Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is imbalance in body a side effect of vertin?

Hi,i am experiencing a very weird problem I had a bad bout of tonsilities for which i had antibiotics. on second day of my medicines i started experiencing imbalance while walking and slur of speech . doctor changed the medicines and asked me to take vertin 16 along with it however the imbalance increased i had a audiography done the the reports came out normal my blood test my bp everything is normal. I have not taken any medicines from last 24 hours but still the imbalance continues. Can some one tell me what is the problem
Tue, 6 Apr 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

No, Vertin is used in treatment of imbalance. It does not cause imbalance.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is imbalance in body a side effect of vertin?

Hello, No, Vertin is used in treatment of imbalance. It does not cause imbalance. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist